MathSciNet Relay Station
MathSciNet bibliographic data
MR1677673 37E40 (37J10 37J40 70H05)
Berretti, A.; Gentile, G. Scaling properties for the radius of convergence of a Lindstedt series: the standard map. J. Math. Pures Appl. (9) 78 (1999), no. 2, 159–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement